Alert archive / Colorado / Severe Thunderstorm Warnings in 2013
Severe Thunderstorm Warning 166, NWS Denver/Boulder, CO
NWS Denver/Boulder, CO issued this severe thunderstorm warning at Jul 26, 2013, 6:31 PM MDT for Morgan County, Weld County, Colorado. It was in force for 44 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jul 26, 2013, 6:31 PM MDT (00:31 UTC)
- Expired
- Jul 26, 2013, 7:15 PM MDT
- In force
- 44 min
- Issued by
- NWS Denver/Boulder, CO
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Morgan County, CO, Weld County, CO
The radar
The Denver radar (KFTG), 77 km from the middle of the area, began a volume at 00:32 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jul 26, 7:10 PM MDT | TSTM WND GST 60 | Ese Wiggins, CO |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 39 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jul 26, 3:11 PM MDT | Severe Thunderstorm Watch | SPC | 6 hr |
The nearest sounding before it
Denver, CO (KDEN), launched 00:00Z, 0.5 hours before the alert went out and 101 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 3440 m above ground
- 0-6 km bulk shear
- 20 kt
- 0-1 km storm-relative helicity
- -6 m²/s²
- 0-3 km storm-relative helicity
- -28 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
466
WUUS55 KBOU 270031
SVRBOU
COC087-123-270115-
/O.NEW.KBOU.SV.W.0166.130727T0031Z-130727T0115Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE DENVER CO
631 PM MDT FRI JUL 26 2013
THE NATIONAL WEATHER SERVICE IN DENVER HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
NORTHWESTERN MORGAN COUNTY IN NORTHEAST COLORADO...
WELD COUNTY IN NORTHEAST COLORADO...
* UNTIL 715 PM MDT
* AT 630 PM MDT...A SEVERE THUNDERSTORM WAS LOCATED 11 MILES NORTH OF
RIVERSIDE RESERVOIR...OR 27 MILES EAST OF GREELEY...MOVING
SOUTHEAST AT 25 MPH.
HAZARD...QUARTER SIZE HAIL AND 60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE
TO ROOFS...SIDING AND TREES.
* LOCATIONS IMPACTED INCLUDE...
WIGGINS...GOODRICH...JACKSON RESERVOIR...WELDONA...RIVERSIDE
RESERVOIR AND ORCHARD.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 4050 10436 4063 10412 4029 10384 4015 10420
TIME...MOT...LOC 0030Z 332DEG 22KT 4048 10423
HAIL...1.00IN
WIND...60MPH
$$
KRIEDERMAN3 follow-up statements
618
WWUS55 KBOU 270043
SVSBOU
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE DENVER CO
643 PM MDT FRI JUL 26 2013
COC087-123-270115-
/O.CON.KBOU.SV.W.0166.000000T0000Z-130727T0115Z/
MORGAN CO-WELD CO-
643 PM MDT FRI JUL 26 2013
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 715 PM MDT
FOR NORTHWESTERN MORGAN AND SOUTH CENTRAL WELD COUNTIES...
AT 641 PM MDT...A SEVERE THUNDERSTORM WAS LOCATED 6 MILES WEST OF
JACKSON RESERVOIR...OR 23 MILES NORTHWEST OF FORT MORGAN...MOVING
SOUTHEAST AT 25 MPH. A FEW FUNNEL CLOUDS HAVE BEEN REPORTED BY THE
LOCAL MEDIA ON THE SOUTHERN EDGE OF THE STORM NEAR HIGHWAYS 76 AND
34.
HAZARD...QUARTER SIZE HAIL AND 60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
ROOFS...SIDING AND TREES.
LOCATIONS IMPACTED INCLUDE...
WIGGINS...GOODRICH...JACKSON RESERVOIR...WELDONA...RIVERSIDE
RESERVOIR AND ORCHARD.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 4050 10431 4063 10412 4029 10384 4015 10420
TIME...MOT...LOC 0041Z 332DEG 22KT 4042 10419
TORNADO...POSSIBLE
HAIL...1.00IN
WIND...60MPH
$$
KRIEDERMAN206
WWUS55 KBOU 270059
SVSBOU
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE DENVER CO
659 PM MDT FRI JUL 26 2013
COC123-270107-
/O.CAN.KBOU.SV.W.0166.000000T0000Z-130727T0115Z/
WELD CO-
659 PM MDT FRI JUL 26 2013
...THE SEVERE THUNDERSTORM WARNING FOR SOUTH CENTRAL WELD COUNTY IS
CANCELLED...
THE SEVERE THUNDERSTORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF
THE WARNED AREA. THEREFORE THE WARNING HAS BEEN CANCELLED.
LAT...LON 4029 10384 4017 10415 4044 10415 4050 10401
TIME...MOT...LOC 0057Z 332DEG 22KT 4033 10413
$$
COC087-270115-
/O.CON.KBOU.SV.W.0166.000000T0000Z-130727T0115Z/
MORGAN CO-
659 PM MDT FRI JUL 26 2013
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 715 PM MDT
FOR NORTHWESTERN MORGAN COUNTY...
AT 657 PM MDT...A SEVERE THUNDERSTORM WAS LOCATED OVER ORCHARD...OR
18 MILES WEST OF FORT MORGAN...MOVING SOUTHEAST AT 25 MPH.
HAZARD...QUARTER SIZE HAIL AND 60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
ROOFS...SIDING AND TREES.
LOCATIONS IMPACTED INCLUDE...
WIGGINS...GOODRICH...JACKSON RESERVOIR...WELDONA AND ORCHARD.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 4029 10384 4017 10415 4044 10415 4050 10401
TIME...MOT...LOC 0057Z 332DEG 22KT 4033 10413
TORNADO...POSSIBLE
HAIL...1.00IN
WIND...60MPH
$$
KRIEDERMAN023
WWUS55 KBOU 270115
SVSBOU
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE DENVER CO
715 PM MDT FRI JUL 26 2013
COC087-270124-
/O.EXP.KBOU.SV.W.0166.000000T0000Z-130727T0115Z/
MORGAN CO-
715 PM MDT FRI JUL 26 2013
...THE SEVERE THUNDERSTORM WARNING FOR NORTHWESTERN MORGAN COUNTY
WILL EXPIRE AT 715 PM MDT...
THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE AREA.
THEREFORE THE WARNING WILL BE ALLOWED TO EXPIRE. A NEW WARNING FOR
THE STORM WILL BE ISSUED SHORTLY.
LAT...LON 4029 10384 4017 10415 4044 10415 4050 10401
TIME...MOT...LOC 0115Z 332DEG 22KT 4033 10413
$$
ETWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Denver/Boulder, CO wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 26, 5:42 PM MDT, 49 minutes earlier.
Area forecast discussion, Jul 26, 5:42 PM MDT, 49 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE DENVER/BOULDER CO 542 PM MDT FRI JUL 26 2013 .AVIATION...NEW TAFS ARE OUT THE DOOR AND HAVE NOT INCLUDED THUNDER IN ANY OF THEM THIS EVENING. HOWEVER...WATCHING A STRONG THUNDERSTORM COMPLEX MOVING SOUTH-SOUTHEAST ACROSS NORTHERN WELD COUNTY AT THIS TIME AS WELL AS A CONVERGENCE BOUNDARY JUST EAST OF KDEN. SUSPECT THE NORTHERN STORM WILL STAY AWAY FROM THE LOCAL TERMINALS BUT NOT CERTAIN SOMETHING WON'T FIRE ON THE BOUNDARY NEAR KDEN. WILL CONTINUE MONITORING THE SITUATION AND UPDATE TAFS AS NECESSARY. && .PREV DISCUSSION... /ISSUED 354 PM MDT FRI JUL 26 2013/ SHORT TERM...AN OUTFLOW BOUNDARY IS SLOWLY DRIFTING WEST ACROSS EASTERN COLORADO AND MAY STALL OUT SOON. A FEW STORMS HAVE BEEN TRIGGERED BY IT AND ARE PRODUCING REINFORCING OUTFLOW BOUNDARIES. THIS MAY TRIGGER A FEW MORE STORMS THROUGH THE AFTERNOON AND EVENING HOURS. CAPES ARE RUNNING AROUND 500-1000 J/KG ALONG THE FRONT RANGE AND ACROSS THE EASTERN PLAINS. BASED ON THE STRENGTH OF THE CONVECTION IN THE FOOTHILLS AND THE LIMITED CAPE...WOULD EXPECT STORMS TO STAY BELOW SEVERE LIMITS. FOR THE REST OF THIS AFTERNOON AND EVENING...EXPECTING SCATTERED STORMS TO CONTINUE IN THE MOUNTAINS AND FOOTHILLS WITH ISOLATED STORMS ALONG THE FRONT RANGE. NOT EXPECTING MUCH IF ANY STORMS BEHIND THE OUTFLOW BOUNDARY ON THE EASTERN PLAINS WHERE COOLER AIR HAS STABILIZED THE AIRMASS. FOR SATURDAY...MOISTURE INCREASES WITH PRECIPITABLE WATER VALUES CLIMBING ABOVE AN INCH AGAIN ALONG THE FRONT RANGE AND ACROSS THE EASTERN PLAINS. EASTERLY WINDS WILL PREVAIL SATURDAY AS A SURFACE HIGH SLIDES SOUTH ACROSS THE PLAINS STATES. THIS WILL BRING SLIGHTLY HIGHER DEW POINTS...BUT KEEP THE LOWER LEVELS ON THE COOL SIDE WHICH WILL AGAIN LIMIT THE INSTABILITY AND POSSIBLY CAP THE LOWER ELEVATIONS. WILL GO WILL SCATTERED STORMS IN THE MOUNTAINS AND FOOTHILLS SATURDAY AFTERNOON WITH ISOLATED STORMS ACROSS THE LOWER TERRAIN. MAY TAKE UNTIL THE EARLY EVENING TO BREAK THE CAP AND EXPECT A BETTER CHANCE FOR STORMS LATE IN THE DAY. HIGHS WILL REMAIN BELOW NORMAL WITH READING IN THE LOWER TO MID 80S. LONG TERM...SHORTWAVE TROUGH CARRIED ALONG BY ZONAL MID-LEVEL FLOW ROUNDING THE TOP OF A FLAT UPPER RIDGE CENTERED OVER THE SOUTHERN ROCKIES IS PROGGED TO PASS OVER COLORADO ON SUNDAY. DEEP PLUME OF MOIST/UNSTABLE SUBTROPICAL AIR CAUGHT UP IN THIS FLOW IS DISPLACED EASTWARD OVER THE FORECAST AREA DURING THE DAY SUNDAY. PRECIPITABLE WATER VALUES EXCEED AN INCH DURING THE PERIOD AND THE LIFT GENERATED BY DIABATIC HEATING AND THE PASSING SHORTWAVE SHOULD RESULT IN SCATTERED TO NUMEROUS SHOWER/T-STORM COVERAGE DURING THE AFTERNOON AND EVENING HOURS. THE MTNS AND FRONT RANGE FOOTHILLS APPEAR TO BE IN THE BEST POSITION TO RECEIVE MEASURABLE RAINFALL...WITH PCPN AMOUNTS DROPPING OFF AS YOU ADVANCE EASTWARD ACROSS THE PLAINS. STORMS WILL BE MOVING EWRD AT 15-25 KTS...SO WIDESPREAD HEAVY RAINFALL PROBABLY NOT AS ISSUE. ALTHOUGH WOULD NOT RULE OUT A FEW STORMS CAPABLE OF 1 TO 1.5 INCH RAINFALL AMOUNTS IN MTN AND FTHL LOCALES. BURN SCARS ONCE AGAIN MOST SUSCEPTIBLE TO THESE RAIN AMOUNTS. OTHERWISE A COOLER DAY WITH HIGHS AS MUCH AS 10-15 DEG F BELOW AVERAGE FOR THE DATE UNDER PLENTY OF CLOUD COVER. STORMS EXPECTED TO LINGER OVERNIGHT...MAINLY ON THE FAR PLAINS...WITH RAIN TOTALS UNDER A HALF INCH. ON MONDAY...UPPER RIDGE REGAINS ITS STRENGTH AS IT RETROGATES SLIGHTLY WESTWARD OVER UTAH. THIS PLACES THE FORECAST AREA UNDER MORE OF A NORTHWEST FLOW WHICH LOOKS SOMEWHAT DRIER AND SLIGHTLY LESS UNSTABLE. THEREFORE STORM CHANCES SHOULD DECREASE ON MONDAY AND WITH MORE SUNSHINE...SHOULD SEE SLIGHTLY WARMER TEMPERATURES. FOR THE REMAINDER OF THE EXTENDED PERIOD...AIRMASS GRADUALLY DRIES AND WARMS EACH DAY WITH THE UPPER RIDGE CONTINUING TO BUILD TO OUR WEST. TEMPERATURES THROUGH THE PERIOD ARE FORECAST TO REMAIN AT OR SLIGHTLY BELOW AVERAGE. RAIN CHANCES WILL CONTINUE TO DECREASE...WITH LATE DAY STORMS LARGELY CONFINED TO THE HIGHER TERRAIN. AVIATION...THERE WILL BE A SLIGHT CHANCE FOR THUNDERSTORMS THROUGH THE 03Z. HEAVY RAIN...SMALL HAIL AND WIND GUSTS TO 40 KNOTS WILL POSSIBLE WITH THE THUNDERSTORMS. EASTERLY WINDS WILL TURN CLOCKWISE THROUGH THE AFTERNOON AND EVENING HOURS AND SETTLE SOUTHERLY AROUND 06Z. WINDS WILL BECOME LIGHT AROUND SUNRISE AND BECOME EASTERLY BY 18Z. ONCE AGAIN THERE WILL BE A SLIGHT CHANCE FOR STORMS AT THE DENVER AIRPORTS SATURDAY AFTERNOON AND EVENING. HYDROLOGY...SCATTERED STORMS ARE EXPECTED THROUGH EARLY EVENING. THREAT FOR FLASHING FLOODING TODAY IS VERY LOW DUE TO A SLIGHTLY DRIER AIRMASS...WEAK INSTABILITY AND STORMS MOVING SOUTHEAST AT 15 MPH. MORE STORMS ARE EXPECTED THROUGH THE WEEKEND...HOWEVER STORMS ARE EXPECTED TO BE MOVING AT 10 TO 15 MPH AND WILL KEEP THE THROUGH FOR FLASH FLOODING LOW. && .BOU WATCHES/WARNINGS/ADVISORIES... NONE. && SHORT TERM...MEIER LONG TERM....BAKER AVIATION...ET
Hazardous weather outlook, Jul 26, 10:59 AM MDT, 7 hours 32 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE DENVER/BOULDER CO 1059 AM MDT FRI JUL 26 2013 COZ030>051-270500- JACKSON COUNTY BELOW 9000 FEET- WEST JACKSON AND WEST GRAND COUNTIES ABOVE 9000 FEET- GRAND AND SUMMIT COUNTIES BELOW 9000 FEET- SOUTH AND EAST JACKSON/LARIMER/NORTH AND NORTHEAST GRAND/ NORTHWEST BOULDER COUNTIES ABOVE 9000 FEET- SOUTH AND SOUTHEAST GRAND/WEST CENTRAL AND SOUTHWEST BOULDER/ GILPIN/CLEAR CREEK/SUMMIT/NORTH AND WEST PARK COUNTIES ABOVE 9000 FEET-LARIMER AND BOULDER COUNTIES BETWEEN 6000 AND 9000 FEET- JEFFERSON AND WEST DOUGLAS COUNTIES ABOVE 6000 FEET/GILPIN/CLEAR CREEK/NORTHEAST PARK COUNTIES BELOW 9000 FEET- CENTRAL AND SOUTHEAST PARK COUNTY- LARIMER COUNTY BELOW 6000 FEET/NORTHWEST WELD COUNTY- BOULDER AND JEFFERSON COUNTIES BELOW 6000 FEET/WEST BROOMFIELD COUNTY- NORTH DOUGLAS COUNTY BELOW 6000 FEET/DENVER/WEST ADAMS AND ARAPAHOE COUNTIES/EAST BROOMFIELD COUNTY- ELBERT/CENTRAL AND EAST DOUGLAS COUNTIES ABOVE 6000 FEET- NORTHEAST WELD COUNTY-CENTRAL AND SOUTH WELD COUNTY-MORGAN COUNTY- CENTRAL AND EAST ADAMS AND ARAPAHOE COUNTIES- NORTH AND NORTHEAST ELBERT COUNTY BELOW 6000 FEET/NORTH LINCOLN COUNTY- SOUTHEAST ELBERT COUNTY BELOW 6000 FEET/SOUTH LINCOLN COUNTY- LOGAN COUNTY-WASHINGTON COUNTY-SEDGWICK COUNTY-PHILLIPS COUNTY- 1059 AM MDT FRI JUL 26 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST AND NORTH CENTRAL COLORADO. .DAY ONE...TODAY AND TONIGHT SCATTERED THUNDERSTORMS WILL DEVELOP OVER THE MOUNTAINS AND FOOTHILLS EARLY THIS AFTERNOON...WITH ISOLATED STORMS ON THE PLAINS. WITH A DRIER AIRMASS TODAY...THE THREAT OF HEAVY RAIN AND FLOODING IS REDUCED THOUGH THERE IS STILL A LOW THREAT OF FLOODING IN THE FOOTHILLS BURN AREAS. THE STRONGEST STORMS WILL PRODUCE UP TO THREE QUARTERS OF AN INCH OF RAIN IN 30 MINUTES...WIND GUSTS TO 40 MPH AND SMALL HAIL. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY THE CHANCE OF SHOWERS AND LATE DAY THUNDERSTORMS WILL CONTINUE THROUGH EARLY NEXT WEEK...PARTICULARLY IN THE MOUNTAINS AND FRONT RANGE FOOTHILLS ON SUNDAY. A MOIST AND UNSTABLE SUBTROPICAL AIR FLOW WILL REMAIN OVER THE REGION. SOME OF THE STORMS ON SUNDAY MAY PRODUCE HEAVY RAINFALL POSSIBLY RESULTING IN LOCALIZED FLASH FLOODING. TEMPERATURES ARE EXPECTED TO REMAIN SLIGHTLY BELOW AVERAGE THROUGH THE PERIOD. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED TODAY OR TONIGHT. MEIER/BAKER
In the hours before
Local storm report, Jul 26, 2:20 PM MDT, 4 hours 11 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE DENVER CO
220 PM MDT FRI JUL 26 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0700 PM TSTM WND DMG THORNTON 39.89N 104.96W
07/20/2013 ADAMS CO PUBLIC
FALLEN TREE
&&
JKLocal storm report, Jul 26, 2:35 PM MDT, 3 hours 56 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE DENVER CO
235 PM MDT FRI JUL 26 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0317 PM FLASH FLOOD 6 N OTIS 40.24N 102.95W
07/19/2013 WASHINGTON CO TRAINED SPOTTER
FLOODING ALONG HWY 61 AT MILE MARKER 15. LOTS OF WATER
OVER THE HIGHWAY. NO INJURIES REPORTED.
&&
JKSpecial weather statement, Jul 26, 4:40 PM MDT, 1 hour 51 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE DENVER CO 440 PM MDT FRI JUL 26 2013 COZ038-042-262345- NORTHEAST WELD COUNTY-LARIMER COUNTY BELOW 6000 FEET/NORTHWEST WELD COUNTY- 440 PM MDT FRI JUL 26 2013 THE NATIONAL WEATHER SERVICE HAS ISSUED A SIGNIFICANT WEATHER ADVISORY FOR NORTHERN WELD COUNTY UNTIL 545 PM MDT. AT 438 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A GROUP OF STRONG THUNDERSTORMS 13 MILES NORTHEAST OF ROCKPORT...OR 41 MILES NORTHEAST OF FORT COLLINS...MOVING SOUTHEAST AT 20 MPH. HAIL UP TO THE SIZE OF NICKELS AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THIS STORM. LOCATIONS IMPACTED INCLUDE BUT ARE NOT LIMITED TO... GROVER AND HEREFORD. PRECAUTIONARY/PREPAREDNESS ACTIONS... FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM. LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE SHELTER INSIDE A BUILDING OR VEHICLE. && LAT...LON 4096 10363 4073 10454 4100 10473 4100 10369 TIME...MOT...LOC 2238Z 325DEG 15KT 4104 10462 KRIEDERMAN
Local storm report, Jul 26, 6:19 PM MDT, 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DENVER CO
619 PM MDT FRI JUL 26 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0614 PM HAIL 11 WSW HEREFORD 40.91N 104.49W
07/26/2013 M1.00 INCH WELD CO TRAINED SPOTTER
0530 PM HAIL 10 W GROVER 40.87N 104.42W
07/26/2013 M1.00 INCH WELD CO TRAINED SPOTTER
1.40 INCHES OF RAIN
&&
JKThe office that day
Everything else NWS Denver/Boulder, CO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 26, 7:17 PM MDT | Severe Thunderstorm Warning | BOU | Adams, Morgan | 28 min |
| Jul 26, 7:31 PM MDT | Special Weather Statement | BOU | Larimer | 44 min |
| Jul 26, 7:31 PM MDT | Severe Thunderstorm Warning | BOU | Adams, Weld | 29 min |
| Jul 26, 7:40 PM MDT | Areal Flood Advisory | BOU | Larimer | 2 hr |
| Jul 26, 7:46 PM MDT | Special Weather Statement | BOU | Adams | 29 min |
| Jul 26, 7:49 PM MDT | Flash Flood Warning | BOU | Larimer | 3 hr |
| Jul 27, 2:11 PM MDT | Special Weather Statement | BOU | Larimer | 34 min |
Nearby
Severe Thunderstorm Warnings in Colorado, 2013Every severe thunderstorm warning in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.